# SDR DXTA2013010905240

- Difficulty date: January 8, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N387QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800119
- Aircraft time: 5,191 hours, 3,422 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Pcb
- Part number: 691862985
- Part serial: 0315
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G, S
- Precautionary procedure: A

## Discrepancy

ALL LIGHTS FLICKERED, FOLLOWED BY MASTER CAUTION, SIMULTANEOUSLY WITH DC GEN OFF RT, PIT/ROLL DISCONNECT, DC EMER BUS RT, HYD VOL LOW, T/R UNLOCK RT, RT PFD BLANK, NAV/COM2, FMS 2 INOP, CYAN- GUST LOCK ON, WINDSHEAR FAIL, TERRAIN FAIL, GROUND PROX FAIL, MASTER CAUTION CYCLED WITH HYP VOL LOW CAS MESSAGE. WE HAND FLEW BECAUSE A/P AND Y/D DID NOT WORK AND NOSE WHEEL STEERING INOP.  ACCESSED RT START/GEN GROUND LUG GT024, REMOVED TERMINAL INSPECTED GOOD, REINSTALLED AND TORQUED BOLT.  DIODE CHECKED GOOD RT ELEC CONT RELAY DIODES DZ124 AND DZ122.  INSPECTED GOOD LT, RT, EMER J-BOX COMPONENTS, AND ALL CONNECTIONS.  IAW TEAM SOVEREIGN REQUEST, REPOSITIONED LT & RT START/GEN'S FOR MX CONVENIENCE, AND REPLACED RT PWR DIST PCB NZ203 WITH NEW.  GROUND ENGINE RUN OPS CHECKS GOOD. WORK ACCOMPLISHED IAW THE MM CH 24-60-10 AND 80-10-00.
